I think it could be fluctuating hormones. When I was hyper and now (as I am getting closer to the right dose of Synthroid after my thyroidectomy), I've experienced headaches. They're not migraines, but they are a nuisance. Of course, it could be something else entirely, so I think getting your thyroid labs done (if you haven't recently) would be a good thing to do. Also, maybe just a basic run of different blood work to check other things as well.- maybe a vitamin deficiency or something. I would start with the labs though.
Homeschooling mom to 4 wonderful boys!
Diagnosed with Graves Disease after my 4th baby- March 2012
Started on 5 mg. of methimazole daily for 7 weeks
Euthyroid at the end of those 7 weeks, but had to stop methimazole as liver enzymes were 8 times normal range.
Total Thyroidectomy- 6/15/12
Started Synthroid (brand name) 100 mcg. 2nd day after surgery for 6 weeks (TSH: 6.35 & free T4 in upper range and T3 just under mid- range).
Upped Synthroid to 112 mcg. 7/27/12
Euthyroid as of 8/10/12 on 112 mcg. Synthroid (TSH .79 and free T4 in upper range).